# SDR AALA20121004001

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 101,608 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO SKIN AT STATION 475.  ACCOMPLSIHED ULTRASONIC AND DYE PENETRANT INSPECTIONS WITH NO CRACKS DETECTED.  INSTALLED REPAIR RIVETS AT STATION 475 PER SRM 53-00-01-2R.
